# SDR N6WA20140529001

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 28,423 hours, 20,787 cycles
- Engine: Ge CF34*
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENG BLEED CAUTION MSG.  PERFORMED ENG RUN IAW AMM 71-00-00.  NO DEFECTS NOTED. OPERATIONS CHECKED GOOD AT THIS TIME.
